# SDR UALA2011030801138

- Difficulty date: March 7, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,187 hours, 12,441 cycles
- Engine: Pwa PW4060
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Condition: Damaged
- Location: Dme System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER, CENTER YELLOW ANTENNA HAS EVIDENCE OF LIGHTNING STRIKE.  DAMAGED MARKED WITH TAPE.  REMOVED LT DME ANTENNA IAW MM.  INSTALLED LWR DME ANTENNA FROM MM.  TEST ACCOMPLISHED NORMAL.
